Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of an extension of the Fuglede-Putnam theorem


Author: Wei Bang Gong
Journal: Proc. Amer. Math. Soc. 100 (1987), 599-600
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1987-0891172-7
MathSciNet review: 891172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of the

Theorem. If $ A$ and $ {B^ * }$ are hyponormal, then $ {\left\Vert {AX - XB} \right\Vert _2} \geq {\left\Vert {{A^ * }X - X{B^ * }} \right\Vert _2}$ for every $ X$ in the Hilbert-Schmidt class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891172-7
Keywords: Hyponormal operator, Hilbert-Schmidt class
Article copyright: © Copyright 1987 American Mathematical Society